# SDR 03FDEA0163

- Difficulty date: February 21, 2003
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N364FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 46600
- Aircraft time: 64,498 hours, 25,723 cycles
- Engine: Ge CF6*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 894601
- Part serial: A22
- Condition: Inoperative
- Location: Mlg
- Part time: 2,316 hours, 1,340 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

WHEN GEARS WERE LOWERED, ALL 3 GEAR INDICATED UNSAFE ON MAIN GEAR INDICATORS AND CONFIGURATION PAGE.  NO ABNORMAL YAW OR NOISE.  RECYCLED GEAR AND GOT 3 GOOD DOWN INDICATIONS.  REMOVED AND REPLACED PROXIMITY SWITCH ELECTRONICS UNIT IN REF TO MD1 0-10 M/M 31-71-01-2.  JACKED AIRCRAFT IAW MD10-10 M/M 07-11-00-2 AND CYCLED GEAR SEVERAL TIMES IAW MD10-10 M/M 32-30-00-5 ALL INDICATIONS NORMAL.
